EconPapers    
Economics at your fingertips  
 

Simplified marginal effects in discrete choice models: a correction

F. Carlevaro and Marc-Alexandre Senegas

Post-Print from HAL

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Published in Economics Letters, 2006, 92 (1 - Juillet), pp.44-46

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Simplified marginal effects in discrete choice models: A correction (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00150461

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-00150461